# SDR DLM88020039

- Difficulty date: January 11, 2002
- Submitted: February 20, 2002
- Operation: Air carrier
- Aircraft: N952DL
- Make and model: Doug MD-88
- Aircraft serial: 49883
- Aircraft time: 33,658 hours, 26,693 cycles
- System (JASC): 5270 · Door Warning System
- Part: Target
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AFTER T/O ROLL STARTED AFT CARGO LIGHT CAME ON.  REJECTED T/O AT 30 KTS.  ADJUSTED PROX TARGET.
